340.00

Content Details
Information on this page was last modified on : 2021/05/06 12:05:05 PM

RUNIK FORTE 60mg Tablet 10x10s

Pseudoephedrine (HCl):60mg + Ibuprofen:400mg | Cold preparations

Alternate brands of RUNIK FORTE 60mg Tablet 10x10s

Brand Name Price Savings
SEDOFEN-FORTE 60mg Tablet 10x10s  250.00 You can save 90
RHINOFF FORTE 60mg Tablet 100s  327.00 You can save 13
ROVINAC FORTE 60mg Tablet 10x10s  250.00 You can save 90
FEDRIN FORTE 60mg Tablet 5x10s  180.00 You can save 160
PESUDOMOL FORT 60mg Tablet 10x10s  250.00 You can save 90
List of alternate brands

Manufactured / Marketed By : Bloom Product Form : TabletPack Size : 10x10s Ingredients : Pseudoephedrine (HCl):60mg + Ibuprofen:400mgGeneric Category : Cold preparations

How it works

RUNIK FORTE 60mg Tablet 10x10s works by inhibiting the actions of certain chemical substances in the body that cause pain and swelling.

Concerns

Frequently asked questions

  • Onset of action

  • Duration of Effect

  • Safe with Alchohol?

  • Is it habit forming?

  • Usage in pregnancy?

  • Usage while breast-feeding?

Dosage

  • Missed Dose

  • Overdose

References

Additional Information:

One of the following licensed pharmacy from the nearest location will deliver RUNIK FORTE 60mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Reviews

There are no reviews yet.

Be the first to review “RUNIK FORTE 60mg Tablet 10x10s”
Shopping Cart